# SDR USAA2009052791296

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 30,837 hours, 12,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8564837 - FLT 393 - LAS-DFW - ELECTRICAL SMELL - AFT RECIRCULATION FAN AMBER LIGHT ILLUMINATED. HEAVY ELECTRICAL SMELL ROWS 3-6 JUST PRIOR TO DISCOVERY OF AMBER FAN LIGHT.  EXAMINED AND PERFORMED OPERATIONAL TEST OF CABIN RECIRCULATION FAN 15HG AND 14HG PER MAINTENANCE MANUAL 21-21-00-710-001. FOUND BOTH FANS OPERATING WITH NO OBVIOUS PROBLEMS OF ELECTRICAL SMELL.
